# SDR F3LA200200223

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT LOWER AFT DOOR FRAME WEB CHIPPED AND PIECES MISSING.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED NEW SECTION OF FRAME WEB PER SRM 51-70-13 AND 51-40-02.
